Advertisement

A Strong Approximation of Subfractional Brownian Motion by Means of Transport Processes

  • Johanna Garzón
  • Luis G. Gorostiza
  • Jorge A. LeónEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 34)

Abstract

Subfractional Brownian motion is a process analogous to fractional Brownian motion but without stationary increments. In Garzón et al. (Stoch. Proc. Appl. 119:3435–3452, 2009) we proved a strong uniform approximation with a rate of convergence for fractional Brownian motion by means of transport processes. In this paper we prove a similar type of approximation for subfractional Brownian motion.

Keywords

Brownian Motion Fractional Brownian Motion Strong Approximation Stochastic Calculus Hurst Parameter 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

This work was done with support of CONACyT grant 98998.

References

  1. 1.
    Bardina, X., Bascompte, D.: Weak convergence towards two independent Gaussian processes from a unique Poisson process. Collect. Math. 61(2), 191–204 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Biagini, F., Hu, Y., / Oksendal, B., Zhang, T.: Stochastic Calculus for Fractional Brownian Motion and Applications. Springer, London (2008)Google Scholar
  3. 3.
    Bojdecki, T., Gorostiza, L.G., Talarczyk, A.: Sub-fractional Brownian motion and its relation to occupation times. Stat. Prob. Lett. 69, 405–419 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Bojdecki, T., Gorostiza, L.G., Talarczyk, A.: Occupation times of branching systems with initial inhomogeneous Poisson states and related superprocesses. Elec. J. Probab. 14, 1328–1371 (2009)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bojdecki, T., Gorostiza, L.G., Talarczyk, A.: Particle systems with quasi-homogeneous initial states and their occupation time fluctuations. Elect. Commun. Probab. 15, 191–202 (2010)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bojdecki, T., Talarczyk, A.: Particle picture interpretation of some Gaussian processes related to fractional Brownian motion. Stoch. Proc. Appl. 122(5), 2134–2154 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Doukhan, P., Oppenheim, G., Taqqu, M.S.: Theory and Applications of Long-Range Dependence. Birkhäuser, Boston (2003)zbMATHGoogle Scholar
  8. 8.
    Dzhaparidze, K.O., van Zanten, J.H.: A series expansion of fractional Brownian motion. Probab. Theory Relat. Fields 130, 39–55 (2004)zbMATHCrossRefGoogle Scholar
  9. 9.
    El-Nouty, C.: The lower classes of the sub-fractional Brownian motion. In: Stochastic Differential Equations and Processes. Springer Proceedings in Mathematics, vol. 7, pp. 179–196 (2012)CrossRefGoogle Scholar
  10. 10.
    Garzón, J., Gorostiza, L.G., León, J.A.: A strong uniform approximation of fractional Brownian motion by means of transport processes. Stoch. Proc. Appl. 119, 3435–3452 (2009)zbMATHCrossRefGoogle Scholar
  11. 11.
    Garzón, J., Gorostiza, L.G., León, J.A.: Approximations of fractional stochastic differential equations by means of transport processes. Comm. Stoch. Anal. 5, 443–456 (2011)Google Scholar
  12. 12.
    J. Garzón, S. Torres, C.A. Tudor, A strong convergence to the Rosenblatt process. J. Math. Anal. Appl. 391(2), 630–647 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Gorostiza, L.G., Griego, R.J.: Rate of convergence of uniform transport processes to Brownian motion and application to stochastic integrals. Stochastics 3, 291–303 (1980)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    D. Harnett, D. Nualart, Weak convergence of the Stratonovich integral with respect to a class of Gaussian processes. Stoch. Proc. Appl. 122(10), 3460–3505 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Lei, P., Nualart, D.: A decomposition of the bifractional Brownian motion and some applications. Stat. Prob. Lett. 79, 619–624 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Y. Li, Y. Xiao, Occupation time fluctuations of weakly degenerate branching systems. J. Theoret. Probab. 25(14), 1119–1152 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Liu, J., Li, L., Yan, L.: Sub-fractional model for credit risk pricing. Int. J. Nonlinear Sci. Numerical Simulation 11, 231–236 (2010)Google Scholar
  18. 18.
    Liu, J., Yan, L., Peng, Z., Wang, D.: Remarks on confidence intervals for self-similarity parameter of a subfractional Brownian motion. Abstract Appl. Anal. 2012, 14 (2012). article ID 804942Google Scholar
  19. 19.
    J. Liu, L. Yan, Remarks on asymptotic behavior of weighted quadratic variation of subfractional Brownian motion. J. Korean Statist. Soc. 41(2), 177–187 (2012)CrossRefGoogle Scholar
  20. 20.
    Mendy, I.: On the local time of sub-fractional Brownian motion. Annales Mathématiques Blaise Pascal 17, 357–374 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Mishura, Y.S.: Stochastic Calculus for Fractional Brownian Motion and Related Processes. Springer, New York (2008)zbMATHCrossRefGoogle Scholar
  22. 22.
    Norvaiša, R.: A complement to Gladyshev’s theorem. Lithuanian Math. J. 51, 26–35 (2011)CrossRefGoogle Scholar
  23. 23.
    Nualart, D.: Stochastic integration with respect to fractional Brownian motion and applications. In: González-Barrios, J.M., León, J.A., Meda, A. (eds.) Stochastic Models. Contemporary Mathematics, vol. 336, pp. 3–39. American Mathematical Society, Providence (2003)CrossRefGoogle Scholar
  24. 24.
    Nualart, D., Tindel, S.: A construction of the rough path above fractional Brownian motion using Volterra’s representation. Ann. Probab. 39, 1061–1096 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Ruiz de Chávez, J., Tudor, C.: A decomposition of sub-fractional Brownian motion. Math. Reports 11(61,1) 67–74 (2009)Google Scholar
  26. 26.
    Samorodnitsky, G., Taqqu, M.S.: Stable Non-Gaussian Random Processes. Stochastic Models with Infinite Variance. Chapman & Hall, New York (1994)zbMATHGoogle Scholar
  27. 27.
    Shen, G.: Necessary and sufficient condition for the smoothness of intersection local time of subfractional Brownian motions. J. Inequalities Appl. 139, 1–16 (2011)Google Scholar
  28. 28.
    G. Shen, C. Chen, Stochastic integration with respect to the sub-fractional Brownian motion. Statist. Probab. Lett. 82(2), 240–251 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Shen, G., Chen, C., Yan, L.: Remarks on sub-fractional Bessel processes. Acta Mathematica Scientia Ser. B 31(5), 1860–1876 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Shen, G., Yan, L.: Remarks on an integral functional driven by sub-fractional Brownian motion. J. Korean Statist. Soc. 40(3), 337–346 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Słomiński, L., Ziemkiewicz, B.: On weak approximations of integral with respect to fractional Brownian motion. Stat. Prob. Lett. 79, 543–552 (2009)zbMATHCrossRefGoogle Scholar
  32. 32.
    Swanson, J.: Fluctuations of the empirical quantiles of independent Brownian motions. Stoch. Proc. Appl. 121, 479–514 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Tudor, C.: Some aspects of stochastic calculus for the sub-fractional Brownian motion. Analele Universităţii Bucureşti, Matematica\(\breve{\mathrm{a}}\) LVII, 199–230 (2008)Google Scholar
  34. 34.
    Tudor, C.: Inner product spaces of integrands associated to sub-fractional Brownian motion. Stat. Probab. Lett. 78, 2201–2209 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    Tudor, C.: Sub-fractional Brownian motion as a model in finance. University of Bucharest, Romania (2008)Google Scholar
  36. 36.
    Tudor, C.: Some properties of the sub-fractional Brownian motion. Stochastics 79, 431–448 (2007)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Tudor, C.: On the Wiener integral with respect to a sub-fractional Brownian motion on an interval. J. Math. Anal. Appl. 351, 456–468 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  38. 38.
    Tudor, C.: Berry-Esséen bounds and almost sure CLT for the quadratic variation of the sub-fractional Brownian motion. J. Math. Analysis Appl. 375, 667–676 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  39. 39.
    Yan, L., Shen, G.: On the collision local time of sub-fractional Brownian motions. Stat. Prob. Lett. 80, 296–308 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  40. 40.
    Yan, L., Shen, G., He, K.: Itô’s formula for a sub-fractional Brownian motion. Commun. Stoch. Analysis 5, 135–159 (2011)MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Johanna Garzón
    • 1
  • Luis G. Gorostiza
    • 2
  • Jorge A. León
    • 3
    Email author
  1. 1.Department of MathematicsUniversidad Nacional de ColombiaBogotaColombia
  2. 2.Department of MathematicsCINVESTAV-IPNMexico cityMexico
  3. 3.Department of Automatic ControlCINVESTAV-IPNMexico cityMexico

Personalised recommendations